# SDR 9722659957

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT LEFT OVERWING EMERGENCY EXIT FLOOR MOUNT SIGN LIGHT INOPERATIVE.  REPLACED BLOWN FUSE IN BATTERY PACK, OPERATIONAL CHECK NORMAL.
